# SDR 20000511SH006

- Difficulty date: February 7, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N9090S
- Make and model: Cessna 750
- Aircraft serial: 7500009
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 671305210
- Condition: Cracked
- Location: Nlg
- Part time: 3,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TRUNNION MOUNT PLATES CRACKED.  THIS IS THE THIRD OCCURRENCE OF THIS TYPE IN A FLEET OF APPROXIMATELY 25 AIRCRAFT.  (X)
